首页 正文

Asia-pacific journal of chemical engineering. 2005;13(3-4):317-326. doi: 10.1002/apj.5500130313 Q31.72025

A Novel Method for the Control of Plants with actuator Saturation Nonlinearities

一种用于控制具有执行器饱和非线性植物的新方法

Dan-Ying Gu; Yun-Ze Cai; Wei-Dong Zhang

DOI: 10.1002/apj.5500130313

摘要 查看摘要

Copyright © . 中文内容为AI机器翻译,仅供参考!

期刊名:Asia-pacific journal of chemical engineering

缩写:ASIA-PAC J CHEM ENG

ISSN:1932-2135

e-ISSN:1932-2143

IF/分区:1.7/Q3

文章目录 更多期刊信息

全文链接
引文链接
复制
已复制!
推荐内容
A Novel Method for the Control of Plants with actuator Saturation Nonlinearities